advertisement
Question
Posted by: huss07 | 2010/05/17

severe leg pain

hello doc,

my dad is 75yrs he is diabetic uses insulin. recently he had breathing problems and coughing the doc we went to here mobilised him and and game him a cough syrup which was not sugar free. his sugar levels went up to 26 from the normal 6 - 10 that we try to control. we took him to another doc he injected him with some pain killers but then his fest started paining severe pain we tried applying fastum gave him diclo denk but dint help could you please advise

thanks

huss07

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Huss07
It is difficult to advise without seeing the patient but the sore feet may be due to neuropathy caused by the diabetes. This is usually a nerve pain, so normal painkillers don't work well. We use anti-depressants or anti-epileptic medication for that kind of pain ( it works on the pain centre in the brain - I know it sounds funny but it works) He will need a prescription from his GP for it.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/05/17

Hallo Huss07
It is difficult to advise without seeing the patient but the sore feet may be due to neuropathy caused by the diabetes. This is usually a nerve pain, so normal painkillers don't work well. We use anti-depressants or anti-epileptic medication for that kind of pain ( it works on the pain centre in the brain - I know it sounds funny but it works) He will need a prescription from his GP for it.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement